# SDR GTIA9700306

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 111 - LEFT OTBD TIRE BLEW OUT ON EXITING RUNWAY.  NORMAL BRAKING, BUT BRAKES APPEARED UNUSUALLY SENSITIVE.  EXITING RUNWAY SPEED ABOUT 30 KNOTS ON HIGH SPEED TAXI-WAY MYR.  NR 2 MLG TIRE DUE CHANGE, DUE TO NR 1 TIRE BLOW OUT PER GMM CHAP 4, PG 7.5.  REPLACED NR 1 WHEEL AND TIRE ASSY IAW DC9 MM 32-40-1.  SERVICED TIRE TO 160 PSI WITH NITROGEN.   NO FOD DAMAGE FOUND IN FLAP/WHEELWELL AREA OR THE ENGINE INLET AREA.  INSPECTED ANTI-SKID TRANSDUCER, CONTROL VALVE, AND SYSTEM CHECKS GOOD IAW MM 32-43-0.  REPLACED NR 2 WHEEL AND TIRE ASSY IAW DC-9 MM 32-40-1.  SERVICED TIRE TO 160 PSI WITH NITROGEN.  (X)
